Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Divergent double sequences and series


Author: G. M. Robison
Journal: Trans. Amer. Math. Soc. 28 (1926), 50-73
MSC: Primary 40B05; Secondary 40G05
DOI: https://doi.org/10.1090/S0002-9947-1926-1501332-5
MathSciNet review: 1501332
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40B05, 40G05

Retrieve articles in all journals with MSC: 40B05, 40G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1926-1501332-5
Article copyright: © Copyright 1926 American Mathematical Society